# SDR RAIA960147

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032
- Condition: Failed
- Location: Right Wing
- Part time: 11,211 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7240 - NR 2 DC GENERATOR FAULT.  MAINTENANCE REMOVED AND REPLACED RIGHT HALL EFFECT SENSOR.  OPERATIONAL CHECK GOOD.  (M)
